Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What causes depersonalization?

Posted by zeugma on February 21, 2006, at 15:02:14

In reply to Re: What causes depersonalization? nicky847, posted by FredPotter on February 21, 2006, at 13:41:59

depersonalization seems more like a continuous state of bodily disconnection, a 'leaky' state in which one is not fully 'there', than like the acute states of panic, which can aggravate the feelings of depersonalization, but which are more superimposed upon it than identical to it. As far as I know anyway.

panic responds strongly to clonazepam, while depersonalization responds to stimulants in my case. the efficacy of clonazepam in panic is well documented. reports of stimulant treatment success are out there (I doubt Ritalin has helped a single case of panic disorder), so are reports of success with clomipramine and lamictal, but in the main it is a much harder condition to treat.

-z


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:610973
URL: http://www.dr-bob.org/babble/20060219/msgs/611771.html